Vaccine responsible for menstrual disorders?

While that Vaccination It is progressing in France, and more than half of the country’s population has received two doses of the vaccine, side effect It is a somewhat unexpected feeling.

The main stakeholders are women, as this side effect can have an effect on the menstrual cycle. At least it is What the ANSM report reveals (National Agency for the Safety of Medicines), as reported Send.

Several cases of menstrual disorders

In an ANSM report published on Friday, July 30, the agency warned of Possibility of menstrual irregularities after vaccination againstCOVID-19. In question, more abundant or shifting periods. While this isn’t the first time such side effects have been brought up, it is the first time an official source has published the possibility of a link.

But it is also The numbers are revealed for the first time. Thus, ANSM revealed in its report 36 cases of menstrual irregularities after the injection of the Moderna vaccine and approximately 229 after the Pfizer vaccine.

women witness

Many women have taken to social media to talk about their consecutive periods after the injection dose of vaccine. While most report a change in their cycle, others say they did very severe pain And severe bleeding. Not to mention those who have experienced interruptions in the course.

If no action has yet been taken, the National Agency for the Safety of Medicines asks that these side effects be studied in more depth, “At the European level”.

In order not to miss any of our news, subscribe to Our newsletter !

See also  Sylvain Nouvel: Testing Values, Immigration, and Science Fiction | Books Arts | the sun

Leave a Reply

Your email address will not be published. Required fields are marked *